# SDR YENA2023051600514

- Difficulty date: May 14, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N597JB
- Make and model: Airbus A320-232
- Aircraft serial: 02307
- Aircraft time: 28,384 hours, 9,199 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#391, BOS-TPA. 'VERY PRONOUNCED MUSTY, DIRTY SOCK SMELL NOTICED BY BOTH PILOTS IN THE FLIGHT DECK WHILE DESCENDING BETWEEN 14,000 AND 12,000 FEET. SMELL CAME FROM THE VENTS. TURNING OFF PACK 1 SEEMED TO CORRECT THE ISSUE. HOWEVER, THE AFT FLIGHT ATTENDANTS EXPERIENCED IT TOO. PACK 2 MAY BE CONTAMINATED AS WELL; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A, ISOLATED FAULT TO TYPE 10, (A), A, C PER TSM 05-50-00-810-085-B/ TSM 05-50-00-810-085-D. AIRCRAFT IS OK FOR SERVICE.'
